# SDR SWIA201743377

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 35,170 hours, 29,853 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WITH NOSE GEAR WILL NOT RETRACT.  CLOSED ADJUST PS 14 OLEO CENTER EXTEND PROXIMITY SENSOR IAW AMM. OPS CHECKED GOOD.
